# SDR 05FDEA00440

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON RT ELEVATOR I/B T/E LOWER SURFACE REQUIRES EVALUATION REF N00817.  REMOVED EXISTING REPAIR AND INSTALLED CORRECT REPAIR IAW SRM 55-21-11 CONF 1 FIG 203 AND EA 6-5510-86111.
